MAUDE Adverse Event Report: Maquet Critical Care AB Servo-i Base Unit; Ventilator, Continuous, Facility Use

Maquet Critical Care AB Servo-i Base Unit; Ventilator, Continuous, Facility Use
Model Number 6487800
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator's support arm was broken.There was no patient involvement.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information, the replacement of the support arm parts will solve the issue.The support arm serves to relieve the patient from the weight of the tubing system.It is worth mentioning that customer is obliged to follow the installation instructions delivered together with the device.For example, according to installation instructions for the support arm 177 (e.G.Rev.04) in the specification of the maximum capacity, it is stated how many kilograms can be loaded depending on the angle of use of the accessories (max.Approx.3 kg).When moving the support arm or changing position, the patient connection should be observed to see that no pulling or other movement occurs.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to defective joints of support arm.Event site postal code: (b)(6).

Brand Name
Servo-i Base Unit
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer (Section G)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key50895629
Report Number8010042-2026-0001326
Device Sequence Number13439722
Product Code CBK
UDI-Device Identifier07325710000823
UDI-Public(01)07325710000823(11)181206
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6487800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown